# SDR IPXA2021012364778

- Difficulty date: January 6, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 107,508 hours, 18,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 142U1023101
- Condition: Cracked
- Location: Sta 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 CRACK WAS FOUND ON TENSION TIE (P/N : 142U1023-101) ON UPPER DECK NEAR LBL 100, STA 720.REPAIR, IAW 747-400F SRM 53-20-30 REPAIR 2 REV 90.00.
